Publications‎ > ‎

Structural minimum controllability problem for switched linear continuous-time systems



J5


 


@ARTICLE{PequitoJ5,
title = "Structural minimum controllability problem for switched linear continuous-time systems",

journal = "Automatica",

volume = "78",

pages = "216 - 222",

year = "2017",

issn = "0005-1098",

doi = "https://doi.org/10.1016/j.automatica.2016.12.039",

url = "http://www.sciencedirect.com/science/article/pii/S0005109816305477",

author = "Sérgio Pequito and George J. Pappas",

keywords = "Structural systems theory, Minimum controllability, Computational complexity, Switching systems"

}


Comments